# SDR QXEA2017091100752

- Difficulty date: September 4, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FWD CABIN SEAT TRACK NR 11 FROM X 10.50 TO  X 102.50 CORRODED IN MULTIPLE LOCATIONS. THE SEAT TRACK WAS REPLACED IAW SRM 51-42-05,  51-40-15.
